中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 23)

Items/Page:    Sort:
Multiphase until formulas over Markov reward models: An algebraic approach [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2016-01-01, 卷号: 611, 页码: 116-135
Xu, M; Zhang, LJ; Jansen, DN; Zhu, HB; Yang, ZY
  |  
 
Parallel Domain Decomposition Methods with Mixed Order Discretization for Fully Implicit Solution of Tracer Transport Problems on the Cubed-Sphere [期刊论文]
Journal of Scientific Computing, 2014-01-01, 卷号: 61, 期号: 2, 页码: 1-23
Yang, Haijian (1); Yang, Chao (2); Cai, Xiao-Chuan (4)

 
decomposition of automata pdl and its extension [会议论文]
2012 International MultiConference of Engineers and Computer Scientists, IMECS 2012, Kowloon, Hong kong, March 14, 2012 - March 16, 2012
Liu Xinxin; Xue Bingtian

 
目标识别中的稳定图像特征组合发掘 [期刊论文]
中国图象图形学报, 2012-01-01, 卷号: 17, 期号: 1, 页码: 99-105
姜永兵; 彭启民
  |  
 
a decomposition-based approach to owl dl ontology diagnosis [会议论文]
23rd IEEE International Conference on Tools with Artificial Intelligence, ICTAI 2011, Boca Raton, FL, United states, November 7
Du Jianfeng; Qi Guilin; Pan Jeff Z.; Shen Yi-Dong

 
parallel multilevel methods for implicit solution of shallow water equations with nonsmooth topography on the cubed-sphere [期刊论文]
Journal of Computational Physics, 2011-01-01, 卷号: 230, 期号: 7, 页码: 2523 - 2539
Chao Yang; Xiao-Chuan Cai

 
a finite difference non-matching domain decomposition algorithm for the parabolic equation [期刊论文]
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2010-01-01, 卷号: 87, 期号: 11, 页码: 2480-2492
Wang Ting; Rui Hongxing
  |  
 
numerical simulation of the thermal convection in the earths outer core [会议论文]
2010 12th IEEE International Conference on High Performance Computing and Communications, HPCC 2010, Melbourne, VIC, Australia, September
Yang Chao; Zhang Yunquan; Li Ligang
  |  
 
a fully implicit domain decomposition algorithm for shallow water equations on the cubed-sphere [会议论文]
10th Copper Mountain Conference on Iterative Methods, Copper Mt, CO, APR 06-11,
Yang Chao; Cao Jianwen; Cai Xiao-Chuan
  |  
 
primary decomposition of zero-dimensional ideals over finite fields [期刊论文]
MATHEMATICS OF COMPUTATION, 2009-01-01, 卷号: 78, 期号: 265, 页码: 509-521
Gao Shuhong; Wan Daqing; Wang Mingsheng

 

1 2 3 next

 

Valid XHTML 1.0!
Copyright © 2007-2022  中国科学院软件研究所 - Feedback
Powered by CSpace